MathSciNet Relay Station
MathSciNet bibliographic data
MR2392138 (2008m:93033) 93B12 (70Q05 93B35 93C85)
Ferrara, Antonella; Giacomini, Luisa; Vecchio, Claudio Control of nonholonomic systems with uncertainties via second-order sliding modes. Internat. J. Robust Nonlinear Control 18 (2008), no. 4-5, 515–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement